# SDR SWIA2019091246301

- Difficulty date: July 31, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 35,561 hours, 32,328 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS DOOR SURROUND STRUCTURE FRAME CORRODED AT FS394.00 BETWEEN STR 27 AND 26L. (C-CHECK) RO: 09/12/2019 COMPLIED WITH REPAIR OF AVIONICS DOOR SURROUND STRUCTURE FRAME CORRODED AT FS394.00 BETWEEN STR 27 AND 26L REMOVE AND REPLACE FRAME SEGMENT IAW SRM.
